Q. I have minor nose bleeding with a history of valve replacement therapy. Please help.

Answered by
Dr. Isaac Gana
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 27, 2020

Hello doctor,

I am a 60-year-old female having a complaint of minor nose bleeding and headache for the last five days. I have undergone valve replacement therapy a few years ago, and tablet Acitrom 2 OD going on.

My recent PT value - 17.40, INR - 1.52. As we do not have access to our doctor, what step we have to take ahead to manage the problem?

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Dr. Isaac Gana

Cardiology
#

Hello,

Welcome to icliniq.com.

Sorry to hear about your experience. Did you have a history of nose bleed long before the surgery? Or did the bleeding start after you started taking Ecosprin? Have you noticed bruising in any part of your body alongside the nasal bleed? Conditions like nasal polyps, hemophilia, Ecosprin medication she is currently using can cause it.

If it started after the commencement of the Escoprin, I advise you to call the doctor that prescribed the Escoprin. There is a need to adjust its dosage or replace it. In the meantime try to apply an ice pack on your nose with your face in an upward direction and buy nasal spray Oxymetazoline it will help with your situation. If your symptoms persist, please go to the emergency so as to physically examine your nose.


Was this answer helpful?

 | 

Thank you doctor,

Now Escoprin is stopped only Acitrom is going on. From yesterday onwards the symptoms got reduced, is any need to change the drug?

Dr. Isaac Gana

Cardiology
#

Hello,

Welcome back to icliniq.com.

Please next time do not stop a medication without the consent of your physician first this can be very dangerous. Yes, the medication should be changed. Please inform the doctor that prescribed the medication he or she will be in the best position to tell you the best option moving forward because he knows her history.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does nose bleeding occur after a septoplasty?

Query: Hello doctor, Last week, I have done a septoplasty and the dressing was taken out yesterday. Now my nose bleeds a lot the whole day and then it was normal. Today I woke up and there was a lot of blood in my nose and it was dry inside. Is it because I missed out taking the nasal spray while I was asl...  Read Full »

I am bleeding after septoplasty. Should I see the doctor or can I take care of myself?

Query: Hello doctor,I had septoplasty in which my turbinates have been shaved, and adenoids were taken out. I had two bleeds already. It started bleeding again and is running down the back of my throat. Should I see the doctor or is this something that I can take care of myself? I am currently on Tranexami...  Read Full »

What could be the major cause of nose bleeding?

Query: Hi doctor,My daughter is 9 years old. She gets nose bleeding once in few months and also gum bleeding. She complains about occasional back pain, stomach burning, and hip pain too. My family physician has written down a series of tests and asked me to get opinions from a hematologist, gastroenterolog...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.